# SDR AALA202509208866

- Difficulty date: September 18, 2025
- Submitted: September 21, 2025
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 46,917 hours, 19,845 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:  DURING CRUISE FUEL IN WOULD MOVE INTO THE CENTER TANKS WHILE FUEL PUMPS WERE OFF.  (OPEN).
